Queueing system GI/M/1 with admission control

Tuan-Minh Nguyen, Alexander Dudin

Research output: Contribution to journalArticleResearchpeer-review


Queueing system GI/M/1 with randomized threshold admission control is considered. The stationary distributions of the queue at arrival and arbitrary moments are calculated and the Little’s law is proved.
Original languageEnglish
Pages (from-to)135-141
Number of pages7
JournalBelorusskii Gosudarstvennyi Universitet. Zhurnal. Matematika, Informatika
Issue number3
Publication statusPublished - 2012
Externally publishedYes

Cite this